# SDR BQVA2009031600001

- Difficulty date: March 16, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N797CM
- Make and model: Amd FALCON2000
- Aircraft serial: 51
- Aircraft time: 4,498 hours, 2,673 cycles
- Engine: Cfe CFE73811B
- Engine time: 4,308 hours, 2,655 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Regulator
- Part number: 30506031
- Part serial: 97234
- Condition: Malfunctioned
- Location: Oil Pressure
- Part time: 4,308 hours, 2,655 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL PRESSURE AT BOTTOM OF GREEN ARC ON GAUGE, 60 PSI.
